MAUDE Adverse Event Report: AMERICAN CONTRACT SYSTEM MAJOR CATH LAB PACK; GENERAL SURGERY TRAY

AMERICAN CONTRACT SYSTEM MAJOR CATH LAB PACK; GENERAL SURGERY TRAY
Model Number HGMA13
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the event was not returned for evaluation.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.
 
Event or Problem Description
The customer alleged the sterile labels are disintegrating.This incident occurred while treating a patient.The coloring on the medication labels was rubbing off.The labels are included in custom procedure pack and utilized to label syringes and medications.The flaking of the label was getting all over the sterile field and instruments as well as the physician's hands.Additional information was requested on three separate occasions on december 18, 2024, december 19, 2024, and december 30, 2024, with no response.
 
Additional Manufacturer Narrative
The complaint lot device history record was reviewed.No issues were found, all product was found to meet inspection acceptance criteria prior to final release.The root cause is suspected to be associated with printing labels in larger quantities where ink did not dry properly.Qa techs spend a minimum of two hours each shift on the production floor ensuring inspections are taking place and inspecting product with teammates to ensure compliance.A quality alert was issued for complaint awareness.The production team will now only print colored labels in increments of ten to allow ink to properly bond to labels.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.

Brand Name
MAJOR CATH LAB PACK
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
AMERICAN CONTRACT SYSTEM
1601 se gateway drive
suite 120
grimes IA 50111
Manufacturer (Section G)
AMERICAN CONTRACT SYSTEM
1601 se gateway drive
suite 120
grimes IA 50111
Manufacturer Contact
nichole coggins
1601 se gateway drive
suite 120
grimes, IA 50111
8287820529
MDR Report Key21101005
Report Number3007069947-2024-00003
Device Sequence Number8934820
Product Code LRO
UDI-Device Identifier00191072004932
UDI-Public00191072004932
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHGMA13
Device Catalogue NumberHGMA13
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by Manufacturer01/24/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown